# SDR SWIA201438590

- Difficulty date: July 5, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N685BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7712
- Aircraft time: 21,866 hours, 19,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER EMERGENCY EXIT LIGHT INOPERATIVE.   R & R LT LOWER EMERGENCY EXIT LIGHT AND INVERTER IAW AMM.
